# SDR SWAA2016082555166

- Difficulty date: August 6, 2016
- Submitted: August 25, 2016
- Operation: Air carrier
- Aircraft: N745SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29491
- Aircraft time: 61,576 hours, 36,102 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 53100007
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO RIGHT UNDER CARGO DOOR SCUFF PLATE CARGO TRACK CORRODED.     R & R THE CARGO TRACK IAW SRM AND EA.
